# SDR DALA2023012600664

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1498-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CORROSION ON FLOOR STRINGERS RBL 11.4, RBL 7.55 AND RBL 2.90 FROM STA 1498 TO STA 1540 11.4 AT AFT CARGO CMPT FLOOR SUPPORT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00298: FLOOR STRINGERS ON RBL 11.4, RBL 7.55 AND RBL 2.90 FROM STA 1498 TO STA 1540 WERE REPLACED PER B757-200 SRM. (2600448)
